# SDR UALA2011100505413

- Difficulty date: October 4, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 35,527 hours, 14,428 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  FIRST OFFICER O2 MASK HEAD STRAP BLEW A MAJOR LEAK.  WILL NOT STAY IN PLACE ON HEAD.  MX SWAPPED THE OBS & F/O MASK.  OBS SEAT INOP PENDING O2 MASK REPLACEMENT.  REPLACED OBS O2 MASK, CHECK OKAY.
